# SDR SIMA20151002012

- Difficulty date: October 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,212 hours, 35,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS CONNECTED TO BATTERY NR 4 DO NOT COME ON DURING TEST.  R & R NR 4 BATTERY & CHARGER IAW AMM 33-50-04 & WC 33-700-19.  SEE BOW 203494 FOR OPERATIONS CHECK.  EMER LIGHTING BATTERY PN 2013-1A.
